# SDR AALA20060921

- Difficulty date: October 23, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING CHECK FOUND RIGHT NR 2 DOOR ASSIST BOTTLE LOW.  REPLACED RT NR 2 DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
